# SDR NOCA03710

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 19992
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT 11DEF 2 EXIT SIGNS BY DOOR 2R AND EXTERIOR LIGHT AT R2.  ACCOMPLISHED FIM TASK 33-51-00, REPLACED BATTERY PACK/CHARGER AS PER MM 33-51-07.
